# SDR DHL9880308C

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WHELL WELL AREA AFT DOOR CUT OUT  ON FUSELAGE SKIN AND INTERNAL ANGLE CRACKED.  REMOVED CRACKED WEB AND ANGLE PER SRM 51-1-21, N/R 574.
